# SDR SIMA952381

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115SB
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 2612 · Fire Detection
- Part: W.E.U.
- Part number: 004W500
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 6,462 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OKC - FLT 3554 - DURING TAKEOFF, NR 1 ENGINE FIRE WARNING CAP ILLUMINATED.  NO FIRE HANDLE LIGHT, NO ENGINE FIRE DETECTED.  RETURNED TO OKC.  MAINTENANCE REPLACED THE W.E.U.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 5,981.0.  (X)
